zbMATH — the first resource for mathematics

On the covering of pairs by quadruples. II. (English) Zbl 0261.05022

05B40 Combinatorial aspects of packing and covering
Full Text: DOI
[1] Bose, R.C.; Shrikhande, S.S.; Parker, E.T., Further results on the construction of mutually orthogonal Latin squares and the falsity of Euler’s conjecture, Canad. J. math., 12, 189-203, (1960) · Zbl 0093.31905
[2] Fort, M.K.; Hedlund, G.A., Minimal coverings of pairs by triples, Pacific J. math., 8, 709-719, (1958) · Zbl 0084.01401
[3] Hanani, H., The existence and construction of balanced incomplete block designs, Ann. math. statist., 32, 361-386, (1961) · Zbl 0107.36102
[4] Hanani, H., On the number of orthogonal Latin squares, J. combinatorial theory, 8, 247-271, (1970) · Zbl 0214.02902
[5] Mills, W.H., Three mutually orthogonal Latin squares, J. combinatorial theory ser. A, 13, 79-82, (1972) · Zbl 0243.05016
[6] Mills, W.H., On the covering of pairs by quadruples. I, J. combinatorial theory ser. A, 13, 55-78, (1972) · Zbl 0243.05024
[7] Ray-Chaudhuri, D.K.; Wilson, Richard M., Solution of Kirkman’s school girl problem, (), 187-203
[8] Schönheim, J., On coverings, Pacific J. math., 14, 1405-1411, (1964) · Zbl 0128.24501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.